# SDR ASAA2021091735986

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,741 hours, 8,944 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH CAPTAINS MCDU BLANKED FOR ABOUT 20 SEC THEN IT RESTARTED TO THE MENU, BUT WITHOUT THE ACARS OPTION. ALSO INTL REQ AT BOTTOM SCREEN AND ACARS NO COM MESSAGE. GROUNDED - YES. ACCOMPLISHED FMC BITE REF B737-900 FIM 34-61 TASK 801 NO INFLIGHT FAULTS NOTED. SENSOR TEST PASSED.
